Buy it Again
Alkslzpls Cold Day Night Eff - 20 Count

Alkslzpls Cold Day Night Eff - 20 Count

Cold, Multi-Symptom, Day/Night, Effervescent Tablets

Other Information: (Day Non-Drowsy Cold): Each tablet contains: sodium 416 mg. Phenylketonurics: Contains phenylalanine 9 mg per tablet. Store at room temperature. Avoid excessive heat. (Night Cold): Each tablet contains: sodium 476 mg. Phenylketonurics: Contains Phenylalanine 5.6 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: (Day Non-Drowsy Cold): 12 effervescent tablets. Aspirin (NSAID)/pain reliever-fever reducer. Dextromethorphan HBr/cough suppressant. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Headache & body ache. Cough. Sore throat. Sinus pressure. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org. Questions or comments? 1-800-986-0369 (Mon-Fri 9 am-5 pm EST). (Night Cold): 8 effervescent tablets. Aspirin (NSAID)/pain reliever-fever reducer. Dextromethorphan HBr/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Headache & body ache. Cough. Runny nose.
Active Ingredients: (Day Non-Drowsy Cold): In Each Tablet: Aspirin (325 mg) (NSAID), Dextromethorphan Hydrobromide (10 mg), Phenylephrine Bitartrate (7.8 mg). (Night Cold): In Each Tablet: Aspirin (500 mg) (NSAID), Dextromethorphan Hydrobromide (10 mg), Doxylamine Succinate (6.25 mg), Phenylephrine Bitartrate (7.8 mg). (Day Non-Drowsy Cold): Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug; Cough Suppressant, Nasal Decongestant. (Night Cold): Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug; Cough Suppressant, Antihistamine, Nasal Decongestant. Inactive Ingredients: (Day Non-Drowsy Cold): Acesulfame, Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate. (Night Cold): Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors (Natural & Artificial), Mannitol, Povidone,
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: (Day Non-Drowsy Cold): Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; taking a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while usin
Directions (Day Non-Drowsy Cold): Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use. (Night Cold): Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water at bedtime (may be taken every 4 to 6 hours). Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.
About the Producer Bayer Consumer Care

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.